A refutation of an unjustified attack on the axiom of reducibility

In Bertrand Russell & George Washington Roberts (eds.), Bertrand Russell Memorial Volume. Humanities Press. pp. 81--90 (1979)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Buy the book Find it on Amazon.com
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 62,577
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Truth, Predication and a Family of Contingent Paradoxes.Francesco Orilia & Gregory Landini - 2019 - Journal of Philosophical Logic 48 (1):113-136.
On the Ontological Commitment of Mereology.Massimiliano Carrara & Enrico Martino - 2009 - Review of Symbolic Logic 2 (1):164-174.

View all 14 citations / Add more citations

Similar books and articles

The RM Paraconsistent Refutation System.Tomasz Skura - 2009 - Logic and Logical Philosophy 18 (1):65-70.
The Fact Semantics for Ramified Type Theory and the Axiom of Reducibility.Edwin D. Mares - 2007 - Notre Dame Journal of Formal Logic 48 (2):237-251.
Predicative Logic and Formal Arithmetic.John P. Burgess & A. P. Hazen - 1998 - Notre Dame Journal of Formal Logic 39 (1):1-17.
A New Reducibility Between Turing‐ and Wtt‐Reducibility.Sui Yuefei - 1994 - Mathematical Logic Quarterly 40 (1):106-110.
On the Axiom of Reducibility.W. V. Quine - 1936 - Mind 45 (180):498-500.
Strong Enumeration Reducibilities.Roland Sh Omanadze & Andrea Sorbi - 2006 - Archive for Mathematical Logic 45 (7):869-912.
On Nondeterminism, Enumeration Reducibility and Polynomial Bounds.Kate Copestake - 1997 - Mathematical Logic Quarterly 43 (3):287-310.

Analytics

Added to PP index
2014-01-26

Total views
0

Recent downloads (6 months)
0

How can I increase my downloads?

Downloads

Sorry, there are not enough data points to plot this chart.

My notes